# SDR SWAA2024100128826

- Difficulty date: August 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231AF; FOUND CRACKS; AS MARKED.<[01] PANEL 231AF FOUND WITH CRACKS AS MARKED WAS REPLACED WITH A SERVICEABLE FLOOR PANEL PER SRM 51-10-02-0G-0 PARA 9.A1 DUE TO AMOUNT OF ALL DAMAGE.;[02] VERIFIED CORRECTIVE ACTION 1.
